# SDR ASAA2016071517374

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,804 hours, 7,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 13497
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 24,844 hours, 7,455 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK LIGHT ILLUMINATED FOR NR 2 PACK.  EXTINGUISHES WITH M/C RESET.  ACFT GROUNDED.  R & R ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21, PERFORMED ZONE TRIM AIR MODULATING VALVE INSTALLATION BITE TEST, NO FAULT NOTED, AND LEAK CHECK FOUND NORMAL IN REF AMM 21-61-21, STEP 3.  THIS CLEAR MEL 21-32B.
